# SDR USAA2012071200010

- Difficulty date: June 28, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING AT AFT RIGHT ENTRY AREA BETWEEN FR66 TO FR68, S23R.  REPLACED CENTER FITTING AT AFT RIGHT ENTRY AREA BETWEEN FR66 TO FR68, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505.
